A new octo-sweep iterative method for solving two-dimensional elliptic equations

Mohd Kamalrulzaman Md Akhir and Mohamed Othman and Jumat Sulaiman and Mohamed Suleiman (2012) A new octo-sweep iterative method for solving two-dimensional elliptic equations. International Journal of Applied Mathematics and Statistics, 30 (6). pp. 60-71. ISSN 0973-1377


Download (41kB) | Preview


The main aim of this paper is to examine a new point iterative method known as octosweep iterative method in solving two-dimensional elliptic partial differential equations. The method is shown to be very much faster as compared to the quarter-, half- and full-sweep iterative methods. In addition, formulation and implementation of the proposed method to solve the problems are also presented. Numerical test and comparison with other existing methods are given to illustrate the effectiveness of the proposed method.

Item Type: Article
Uncontrolled Keywords: Elliptic equations, Finite difference method, Full-, Gauss-seidel (GS) method., Half-, Quarter- and octo-sweeps iterations
Subjects: Q Science > QA Mathematics
Divisions: SCHOOL > School of Science and Technology
Depositing User: ADMIN ADMIN
Date Deposited: 01 Nov 2012 06:55
Last Modified: 20 Oct 2017 06:18
URI: http://eprints.ums.edu.my/id/eprint/5294

Actions (login required)

View Item View Item